Pacific Journal of Mathematics

Computing characters of tamely ramified $p$-adic division algebras.

Lawrence Corwin and Roger E. Howe

Article information

Source
Pacific J. Math., Volume 73, Number 2 (1977), 461-477.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810619

Mathematical Reviews number (MathSciNet)
MR0492084

Zentralblatt MATH identifier
0385.22008

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]

Citation

Corwin, Lawrence; Howe, Roger E. Computing characters of tamely ramified $p$-adic division algebras. Pacific J. Math. 73 (1977), no. 2, 461--477. https://projecteuclid.org/euclid.pjm/1102810619


Export citation

References

  • [1] L. Cor win, Representations of division algebras over local fields, Advances in Math., 13 (1974), 259-267.
  • [2] R. Howe, Representation theory for division algebras over local fields (tamely ramified case), B.A.M.S., 17 (1971), 1063-1066.
  • [3] R. Howe, Tamely ramified supercuspidal representationsof Gln, Pacific J. Math., 73 (1977), 437-460.
  • [4] R. Howe, On the character of Weil's representation, T.A.M.S., 177 (1973), 287-298.
  • [5] A. Weil, Basic Number Theory, Springer Verlag, Heidelberg-New York, 1973.
  • [6] H. Weyl, The Classical Groups, Princeton Univ. Press, 1946.